Minmax via differential inclusion

Ehud Lehrer*, Sylvain Sorin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The asymptotic behavior of the solution of a differential inclusion provides a simple proof of a minmax theorem.

Original languageEnglish
Pages (from-to)271-273
Number of pages3
JournalJournal of Convex Analysis
Issue number2
StatePublished - 2007


Dive into the research topics of 'Minmax via differential inclusion'. Together they form a unique fingerprint.

Cite this